# SDR AALA990377

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TOP SECTION OF BELL FRAME DENTED 4 PLACES FS 1050 STRINGER 25R TO 27R.  REMOVED DAMAGE, INSTALLED .063 7075T6 DOUBLER WITH 15 MS20470-D-8 RIVETS, 10MS20470-D-6 RIVETS, 10 BACR15CE-6 RIVETS, 1BACB30FP6 HI-LOCKS, 1BACB30FP6 HI-LOCKS PER SRM 51-40-3.  (M)
